Inclusion Statements for Operator Equations by a Continuity Principle.
Manuscripta mathematica, Tome 21 (1977), pp. 135-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1977__21_154460,
author = {Johann Schr\"oder},
title = {Inclusion {Statements} for {Operator} {Equations} by a {Continuity} {Principle.}},
journal = {Manuscripta mathematica},
pages = {135--172},
year = {1977},
volume = {21},
zbl = {0363.65050},
url = {http://geodesic.mathdoc.fr/item/MM2_1977__21_154460/}
}
Johann Schröder. Inclusion Statements for Operator Equations by a Continuity Principle.. Manuscripta mathematica, Tome 21 (1977), pp. 135-172. http://geodesic.mathdoc.fr/item/MM2_1977__21_154460/